# SDR USAA2015030400004

- Difficulty date: March 3, 2015
- Submitted: March 4, 2015
- Operation: Air carrier
- Aircraft: N954UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000139
- Aircraft time: 16,048 hours, 13,388 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP18730117
- Part serial: 07262H9666
- Condition: Cracked
- Location: Cockpit
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WINDOW IS MISSING SEAL IN THREE PLACES, SEAL EROSION.  GLASS HAS TWELVE CRACKS UPPER WINDSHIELD AREA.  REPLACED WINDSHIELD IAW AMM 56-11-11-0401-001-A.
